# SDR 2007UALA04214

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737317
- Aircraft serial: 24148
- Aircraft time: 55,996 hours, 30,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AT EQUIPMENT COOLING EXHAUST DUCT CUTOUT IS CRACKED AT FWD END BS 368 AT RBL 1.    REMOVED DAMAGE. FABRICATED AND INSTALLED NEW DOUBLER.
